Kenichi Maruno's Publications



Publications (Peer Reviewed Articles):

  1. N. Baba, S. Kimura, Y. Ikeda, K. Maruno, S. Hirano, K.Takamatsu:
    "The Deeping of a Mixed Layer in a Stratified Cavity Flow" Journal of the Kansai Society of Naval Architects, 1994, 222, 225-230 (in Japanese)

  2. Kenichi Maruno,Kenji Kajiwara, Shinichiro Nakao and Masayuki Oikawa: "Bilinearization of discrete soliton equations and singularity confinement" Physics Letters A, 1997, 229, 173-182

  3. Ken-ichi Maruno, Kenji Kajiwara and Masayuki Oikawa:
    "Casorati determinant solution for the discrete-time relativistic Toda equation"
    Physics Letters A, 1998, 241, 335-343

  4. Kenji Kajiwara, Ken-ichi Maruno and Masayuki Oikawa:
    "Bilinearization of Discrete Soliton Equations through Singularity Confinement Test"
    Chaos Solitons & Fractals, 2000,11, 33-39

  5. Ken-ichi Maruno and Masayuki Oikawa:
    "Bilinear Structure and Determinant Solution for the Relativistic Lotka-Volterra Equation"
    Physics Letters A, 2000, 270, 122-131

  6. Ken-ichi Maruno, Kenji Kajiwara and Masayuki Oikawa:
    "A Note on Integrable Systems Related to Discrete Time Toda Lattice"
    Symmetry and Integrability of Difference Equations(AMS)
    Editor: Ragnisco and Levi, 2000, 303--314, CRM Proc. Lecture Notes, 25, Amer. Math. Soc. ,2000

  7. Ken-ichi Maruno and Wen-Xiu Ma:
    "A Note on Bilinear Form for Some Integrable Lattices Related to B\"acklund Transformation of Toda Lattice"
    Journal of Nonlinear Mathematical Physics, 9, Supplement (2002) 126-138

  8. Ken-ichi Maruno, Adrian Ankiewicz and Nail Akhmediev:  
    "Exact Soliton Solutions of the one-dimensional complex Swift-Hohenberg equation"
    Physica D,176 (2003) 44-66; ArXiv, nlin.PS/0209045.

  9. Adrian Ankiewicz, Ken-ichi Maruno and Nail Akhmediev:
    "Periodic and optical soliton solutions of the quintic complex Swift–Hohenberg equation"
    Physics Letters A,  308 (2003) 397-404

  10. Ken-ichi Maruno, Yasuhiro Ohta, Nalini Joshi:
    "Exact localized solutions of quintic discrete nonlinear Schrodinger equation"
    Physical Letters A,  311 (2003) 214-220

  11. Ken-ichi Maruno, Adrian Ankiewicz and Nail Akhmediev:
    "Exact Localized and Periodic Solutions of the Discrete Complex Ginzburg-Landau Equation"
    Optics Communications,  221 (2003) 199-209

  12. Ken-ichi Maruno, Wen-Xiu Ma, Masayuki Oikawa:"Generalized Casorati determinants and Positon-Negaton solutions of the Toda lattice equation" Journal of the Physical Society of Japan, 73 (2004) 831-837

  13.  Wen-Xiu Ma and Ken-ichi Maruno:"Complexiton solutions of the Toda lattice equation" Physica A 343 (2004) 219-237

  14. Ken-ichi Maruno and Gino Biondini: "Resonance and web structure in discrete soliton systems: the two-dimensional Toda lattice and its fully discrete and ultra-discrete analogues"  Journal of Physics A: Mathematical and General, 49 (2004) 11819-11839

  15. Ken-ichi Maruno, Adrian Ankiewicz and Nail Akhmediev:
     "Dissipative Solitons of the Discrete Complex Cubic-Quintic Ginzburg-Landau Equation"
      Physics Letters A, 347 (2005) 231--240

  16. Y. Kodama and K. Maruno:"N-soliton solutions to the DKP equation and Weyl group actions,"  IOP Select Journal of Physics A: Mathematical and General  39 (2006) 4063-4086

  17. K. Maruno and Y. Ohta: "Casorati determinant form of dark soliton solutions of the discrete nonlinear Schrödinger equation" Journal of the Physical Society of Japan 75 (2006) 054002-054011

  18. K. Maruno and G. R. W. Quispel: "Construction of integrals of higher-order mappings"
      Journal of the Physical Society of Japan 75 (2006) 123001-123005

  19. Y. Ohta, K. Maruno and M. Oikawa: “Two-component analogue of two-dimensional long wave-short wave resonance interaction equations: a derivation and solutions”
      Journal of Physics A: Mathematical and Theoretical 40 (2007) 7659-7672

  20. B.F. Feng and K. Maruno: “Integrable Discretizations of a Two-Dimensional Hamiltonian System with a Quartic Potential” International Journal of Modern Physics B 22 (2008) 1911-1922

  21. K. Maruno and Y. Ohta: “Localized solitons of a (2+1)-dimensional nonlocal nonlinear Schrödinger equation” Physics Letters A 372 (2008) 4446-4450

  22. Y. Ohta, K. Maruno, B. F. Feng: “An integrable semi-discretization of the Camassa–Holm equation and its determinant solution” ,  IOP Select, Journal of Physics A: Mathematical and Theoretical, 41 (2008), 355205 (30pp)

  23. K. Maruno and B. Prinari: “ Determinant and Pfaffian solutions of the strong coupling limit of integrable discrete NLS systems ” Inverse Problems 24 (2008) 055011

  24. K. Maruno, Y. Ohta and M. Oikawa: “NOTE ON THE TWO-COMPONENT ANALOGUE OF TWO-DIMENSIONAL LONG WAVE – SHORT WAVE RESONANCE INTERACTION SYSTEM” Glasgow Mathematical Journal 51 (2009) 129-135

  25. G. Biondini, K. Maruno, M. Oikawa and H. Tsuji: “Soliton Interactions of the Kadomtsev-Petviashvili Equation and Generation of Large-Amplitude Water Waves” Studies in Applied Mathematics 122 (2009) 377-394 (Revised Versions, Editorial production errors were corrected. Improved several arguments about amplitude in this version and several figures.

  26. S. Chakravarty, T. Lewkow and K. Maruno: “On the construction of the KP line-solitons and their interactions”, Applicable Analysis, 89 (2010) 529-545

  27. K. Maruno and K. Kajiwara: “The discrete potential Boussinesq equation and its multisoliton solutions”, Applicable Analysis, 89 (2010) 593-609

  28. B.F. Feng, K. Maruno and Y. Ohta:”Integrable discretization of the short pulse equation”, Journal of Physics A: Mathematical and Theoretical, 43 (2010) 085203

  29. B.F. Feng, K. Maruno and Y. Ohta:”Integrable discretizations for the short-wave model of the Camassa–Holm equation, Journal of Physics A: Mathematical and Theoretical, 43 (2010) 265202

  30. B.F. Feng, K. Maruno and Y. Ohta: “A self-adaptive mesh method for the Camassa-Holm equation“ Journal of Computational an Applied Mathematics, 235 (2010) 229-243

  31. B.F. Feng, J. Inoguchi, K. Kajiwara, K. Maruno and Y. Ohta:”Discrete integrable systems and hodograph transformations arising from motions of discrete plane curves”, Journal of Physics A: Mathematical and Theoretical, 44 (2011) 395201

  32. B.F. Feng, K. Maruno and Y. Ohta, "On the tau-functions of the reduced Ostrovsky equation and the A_2^{(2)} two-dimensional Toda system" arXiv: 1203.2677 (2012)